Numerical Algorithms

, Volume 68, Issue 1, pp 81–93

Numerical solution of stochastic fractional differential equations


DOI: 10.1007/s11075-014-9839-7

Cite this article as:
Kamrani, M. Numer Algor (2015) 68: 81. doi:10.1007/s11075-014-9839-7


Nowadays, fractional calculus is used to model various different phenomena in nature. The aim of this paper is to investigate the numerical solution of stochastic fractional differential equations (SFDEs) driven by additive noise. By applying Galerkin method that is based on orthogonal polynomials which here we have used Jacobi polynomials, we prove the convergence of the method. Numerical examples confirm the efficiency of the method.


Stochastic fractional differential equationsGalerkin approximationConvergence

Copyright information

© Springer Science+Business Media New York 2014

Authors and Affiliations

  1. 1.Department of Mathematics, Faculty of SciencesRazi UniversityKermanshahIran